Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Why do my side chest burn on vyvanse

Premium Questions

Dr. Shubham Mehta MD

Hello, I have a 11 year old son, soon to be 12, who is actively involved in sports. However, he takes vyvanse for ADHD and sometimes complains of stomach and chest pains which scares the life out ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.  Anil Grover MD

of Vyvanse for about a week and a half. I am still having mild chest pains and my breathing just feels "weird ...'t really explain the feeling. Chest pain is on the left side for the most part... View answer

Answered by : Dr. Anil Grover ( Cardiologist)
Dr. Timothy Raichle MD

My college daughter has been taking Vyvanse for about a year now as needed. She has not had ... the use of the drug Vyvanse. Could it be her dosage is too high? I would rather she stop taking ... View answer

Answered by : Dr. Timothy Raichle ( OBGYN)
Dr.  Abhishek Kapoor MD

Your site states that Vyvanse may cause immune reactions. Are these autoimmune reactions in addition to anaphylactic reactions? If so, what are the symptoms? Thanks, XXXX ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Amit Jain MD

vyvanse , will I have a bad side effect if i continue taking vyvanse? I have been experiencing discomfort when I eat I believe it's esophagitis, I am prescribed Vyvanse, will a get a bad... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)

Public Forum Discussions

Dr.  Kavitha Anoop MD

Can vyvanse cause slipping ribs and rib pain? I took it for years with terrible subluxations ... that vyvanse is dangerous. I used to have to use a foam roller to pop the rib heads where they met at my spine ... View answer

Answered by : Dr. Kavitha Anoop ( Emergency Medicine Specialist)
Dr.  Sunil Jangid MD

Hi I was taking vyvanse 30 mg for 15 days , I noticed I was getting some chest pain ... after days and talked to my doctor , he says the side effects will go away . So I took it for 3 days ... View answer

Answered by : Dr. Sunil Jangid ( HIV AIDS Specialist)
Dr.  C H Ranjith Kumar MD

Is VYVANSE like steroids,i take them for ADHD just took one today i used to take Adderalls but what i wanna know is why do i feel like lifting weights and then feel like my heart is beating fast ... View answer

Answered by : Dr. C H Ranjith Kumar ( General & Family Physician)
Dr.  Shinas Hussain MD

and stopped itchiness. Why is he itchy? Is this an acceptable side effect, if its the only one? ...My son just started taking 20mg Vyvanse. Positive change in behavior, but complained of itchiness ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Preeti Parakh MD

vyvanse increase the addiction to smoke? And is the insomnia and smoking contributing factors to why ...in am 35 220lb female. started taking vyvanse 2 months ago at 60mg. it worked beautifully. 2... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Mobile Questions and Answers

Dr. Md Akbar Khan MD

Dear Rraby. its generic name is lisdexamfetamine. Central nervous system stimulant. Affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control Used for ADHD Has side effects of...

Dr. Vinay Bhardwaj MD

Hi Lisdexamfetamine (Vyvanse) is not known to cause Urinary tract infections directly. I have used the drug on patients in the past with no such complaints and the studies done on the drug never reported anything...

Dr. Jonas Sundarakumar MD

It's better to avoid as energy drinks contain stimulants which can interact with Vyvanse and cause side effects like anxiety, palpitations, agitation, etc.